# SDR DHL2008760513

- Difficulty date: April 22, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- Aircraft time: 67,239 hours, 39,787 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: AND101331202
- Condition: Corroded
- Location: Bs 227
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED CORRODED STIFFENER, FABRICATED, AND INSTALLED NEW VERTICAL STIFFENER FOR NLG RT FWD DOOR FWD SUPPORT LINK, BS 227.8, PER B727 SRM 53-10-2 FIG 1, 51-30-5, AND 51-30-2.
